Statistical Mechanics of Viscoelasticity

Details

Ressource 1Download: BIB_08FB5A29DDBF.P001.pdf (833.19 [Ko])
State: Public
Version: Final published version
Serval ID
serval:BIB_08FB5A29DDBF
Type
Article: article from journal or magazin.
Collection
Publications
Title
Statistical Mechanics of Viscoelasticity
Journal
Journal of Statistical Physics
Author(s)
Bavaud F.
ISSN
0022-4715
Publication state
Published
Issued date
1987
Peer-reviewed
Oui
Volume
46
Number
3/4
Pages
753-775
Language
english
Keywords
Viscoelasticity, nonequilibrium statistical mechanics, continued fractions, rheological circuits
Create date
25/03/2009 11:33
Last modification date
20/08/2019 12:31
Usage data